Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Conditions of global solvability preservation of Volterra operator equations and their application in the theory of controllable distributed parameter systems

Annotation

he authors give review of their theorems about the existence-stability conditions of global solutions of Volterra operator equations; applications of these theorems to the nonlinear controllable initial boundary value problems is discussed.

Keywords

Volterra operator equations, existence-stability conditions of global solutions

Full-text in one file

Download

UDC

517.95

Pages

809-811

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.